| Model Number |
RLPH1 |
| Medical Device Problem Code |
Mechanical Problem (1384)
| Health Effect - Clinical Codes |
No Consequences Or Impact To Patient (2199); No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/27/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The product was not returned for evaluation.Without the return of the device, the root cause of the problem cannot be determined.The manufacturing records for this lot were reviewed and did not reveal any outstanding discrepancies, design, or quality concerns.This report is associated with mfr report numbers: 3005168196-2020-02076, 3005168196-2020-02077, 3005168196-2020-02078.
Event or Problem Description
The patient was undergoing a coil embolization procedure in the splenic artery using ruby coil lps and lp system detachment handle (handle).During the procedure, the physician placed two ruby coil lps in the target vessel, and two handle failed to detach the ruby coil lps.It is unknown at which point the physician switched to a second handle.Therefore, the ruby coil lps and handle were removed.The procedure was completed using non-penumbra coils.There was no report of an adverse effect to the patient.